# SDR DALA1016183249

- Difficulty date: July 13, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N349NW
- Make and model: Airbus A320-212
- Aircraft serial: 417
- Aircraft time: 52,994 hours, 23,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND EMERGENCY LIGHT AT SEAT 24 C INOPERATIVE.  REPLACED LIGHT SOCKET AND PERFORMED SUCCESSFUL TEST.  A/C RETURNED TO SERVICE.
